# SDR HEEA083025

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 7,756 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: PHI2062003
- Condition: Leaking
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 206040402107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX SEAL LEAKING AND TWO DEEP GROOVES IN SPACER WHERE SEAL RIDES. REPLACED WITH SERVICEABLE PART.
